# SDR HNAA2021050400169

- Difficulty date: April 23, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 47,551 hours, 44,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frm 78 S3-4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATE POSSIBLE SKIN CRACK AT FR 78 BETWEEN STGRS 03R/04R (MARKED)...PERFORMED PT INSPECTION IAW EASI NDTM SKIN CRACK FOUND AT FASTENER RH FRAME 78 CRACK ENDS MARKED, CRACK APPROX. 1/2" LONG....INSTALLED SERVICEABLE REPAIR DOUBLER, UPPER AND LOWER FILLER AT FRAME 78, BETWEEN STRINGER 03R AND 04R IAW ETD2021-145-010521 AND PIEDMONT EO1-53-21-0096
